# SDR S2YA97016

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GRR/MKE - FLT 1120 - AFTER ROTATION, CREW NOTICED THE LT DC GENERATOR FELL OFF-LINE WITH THE LT DC GEN ANNUNCIATOR ILLUMINATING.  THE CREW ATTEMPTED TO RESET THE LT GENERATOR IN-FLIGHT, BUT WERE UNABLE TO.  THE CREW MADE AN UNEVENTFUL LANDING AT GRR WITHOUT DECLARING AN EMERGENCY.  MAINTENANCE INSPECTED THE LT START/GEN BRUSHES AND WIRING, PARALLELED THE GENERATORS, THEN OPS CHECKED THE SYSTEM ON THE GROUND.  WITH NO FURTHER PROBLEMS, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
